MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL HYPO NDL 18GX1"; HYPODERMIC NEEDLE

EXELINT INTERNATIONAL, CO. EXEL HYPO NDL 18GX1"; HYPODERMIC NEEDLE
Catalog Number 26419
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, black rubber particle was found floating in syringe of propofol after withdrawing from vial using 18g needle.The provider observed the particle in the syringe after drawing up the propofol.  she happened to see it floating against the wall of the syringe, then adhering to it.  unfortunately, the product was disposed and cannot be returned for further evaluation.There are no similar complaint type events from this lot.Per investigation, 10pcs of retained samples passed testing for needle intracavity cleanliness.As no images or samples were retained the following are possible causes: puncture debris from the propofol vial when using the disposable needle, foreign matter in the syringe rubber gasket.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
EXEL HYPO NDL 18GX1"
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key19226909
Report Number1035907-2024-00020
Device Sequence Number6015899
Product Code FMF
UDI-Device Identifier00020221264197
UDI-Public(01)00020221264197
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Catalogue Number26419
Device Lot Number210912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown